# SDR ENHA201110140001

- Difficulty date: October 14, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N804TH
- Make and model: Cessna 208B
- Aircraft serial: 208B0421
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 75085010
- Condition: Deflated
- Location: Mlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RT MLG TIRE WENT FLAT.  PILOT WAS UNABLE TO TAXI THE ACFT CLEAR OF THE ACTIVE RUNWAY WITHOUT DOING DAMAGE TO THE ACFT, DUE TO DEFLATED TIRE.  THIS RESULTED IN RUNWAY BEING CLOSED FOR A PERIOD OF 30 MINUTES.  MX WAS SUMMONED TO THE ACFT AND THEY REPLACED THE WHEEL/TIRE ASSY, THEREFORE ALLOWING THE ACFT TO CLEAR THE RUNWAY.  DISASSEMBLY OF THE FLAT TIRE/WHEEL ASSY REVEALED THE TUBE HAD FAILED, SIMILAR TO THOSE PREVIOUSLY REPORTED ON NUMEROUS OCCASIONS.  MFG HAS CHANGED RUBBER COMPOSITION.  THIS, IN CONJUNCTION WITH COLD TEMPERATURES SEEMS TO BE THE CAUSE OF THIS FAILURE.
